# SDR DALA2021081704770

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 11,962 hours, 5,471 cycles
- System (JASC): 2300 · Communications System
- Part: Lug
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUG LOCATION #4 FROM THE GOGO DEMOD HAS SKIN DAMAGE AROUND THE MOUNTING FASTENERS.  REPAIRED PER PRI/ERA 593409-14 REV ORG. (LP# 1910453)
